# SDR USAASB00094

- Difficulty date: March 31, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1643 - ON CLIMB-OUT FROM CLT, CAPTAIN REPORTED THAT THE NR 4 LEADING EDGE SLAT WAS SLIGHTLY OUT OF ALIGNMENT AND THE AIRCRAFT HAD A TENDANCY TO WANT TO ROLL IN LEVEL FLIGHT.  LEADING EDGE TRANSIT LIGHT REMAINED ILLUMINATED WITH FLAP HADNLE UP.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  NO PROBLEMS WERE NOTED.  REMOVED AND REPLACED A-13 NR 4 SLAT LOGIC CARD IN M229 BOX AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
